| Model Number |
UL-204 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during an open procedure on fractured forearm, the suture start to untie while cleaning the skin after su turing.They removed the suture and used another suture to resolve the issue.There was no patient injury.